Pacific Journal of Mathematics

Correction: ``Mappings and spaces''.

Takesi Isiwata

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 630-631.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991743

Mathematical Reviews number (MathSciNet)
MR0219044

Zentralblatt MATH identifier
0149.40501

Subjects
Primary: 54.60

Citation

Isiwata, Takesi. Correction: ``Mappings and spaces''. Pacific J. Math. 23 (1967), no. 3, 630--631. https://projecteuclid.org/euclid.pjm/1102991743


Export citation

See also

  • Orig : Takesi Isiwata. Mappings and spaces. Pacific Journal of Mathematics volume 20, issue 3, (1967), pp. 455-480.